Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys,

I'm a 19 year old male and I have been suffering from acne since 14. Right now I am using duac in the morning, and differin at night time. Along with 200mg of trimethoprim. Can I use vitamin e as a moisutrizer to put on my face after I apply the diffein to ease some of the scars on my skin. What do you guys think?

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×